# SDR ASAA2019090530612

- Difficulty date: September 5, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 17,145 hours, 5,435 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU REPORTS SHOW A RAPID SPIKE IN CT5ATP TEMP CT5ATP TEMP IS AT OR ABOVE THE THRESHOLD 605 DEGREES.  GROUNDED - YES. REPLACED APU FUEL NOZZLES. LEAK CHECK OK. REF AMM 49-31-14-400-801, FIM 49-90 TASK 825 STEP D(2). STEP D(10) ALSO COMPLETE, REFERS TO CONTINUED MONITORING FOR HIGH EGT.
